메뉴 건너뛰기




Volumn 57, Issue 13, 1998, Pages 7642-7652

Dimensional elastic manifolds in random media: A renormalization-group analysis

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001084662     PISSN: 10980121     EISSN: 1550235X     Source Type: Journal    
DOI: 10.1103/PhysRevB.57.7642     Document Type: Article
Times cited : (27)

References (19)
  • 1
    • 0000200580 scopus 로고
    • A. I. Larkin, Zh. Éksp. Teor. Fiz. 58, 1466 (1970) [ Sov. Phys. JETP 31, 784 (1970)].
    • (1970) Sov. Phys. JETP , vol.31 , pp. 784
    • Larkin, A.1
  • 12
    • 0000862864 scopus 로고
    • A. I. Larkin and Yu. N. Ovchinnikov, Zh. Éksp. Teor. Fiz. 65, 1704 (1973) [Sov. Phys. JETP 38, 854 (1974)].
    • (1974) Sov. Phys. JETP , vol.38 , pp. 854
    • Larkin, A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.